# SDR COMA0760745

- Difficulty date: December 28, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7273
- Aircraft time: 22,933 hours, 20,818 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 5399001
- Part serial: 1792B
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5008 - RECEIVED LEFT COWL ANTI-ICE CAUTION.  DIVERTED TO AVP, LANDED WITHOUT INCIDENT.  REPLACED LEFT ENGINE COWL ANTI-ICE VALVE.  NO FURTHER DEFECTS.
